# SDR SWAA2019092437154

- Difficulty date: September 17, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 10,486 hours, 4,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EGRESS LENS MISSING.  R&R LENS PER MM.
